Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering with TB, have pimples on the face since increase in medicine dosage. Advice?

Dear Sir, I am suffuering from T.B. since this March-2012. My weight is 72.00 kg before it is reduced to 66 k.g. Now I have regained my weight to 72.00 kg again. There is 10-12 lymphod in my left neck and it is recuded to 5-6 after three months but last month it is 7-8 again. I had taken AKT-4 almost 45 days after that I am taking AKT-3 but doctor has increased the dosage of AKT-3 to 600 mg+300 mg (R-cinex (600+300 mg) per day and mycobutol--600 two per day accordingly by weight, now there is one lympgode is still seen in my left neck inlargement. Doctor has informed me you have not worry about it. The same is remain till 1 year and after this it will reduce slowly. Now the drug is become heavy for me. There are so many pimples are seen in my face because of this drug. So kindly advice me in this regard.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
continue your akt do a liver function test to rule out liver damage,for pimples pl copnsult a good dermatologist ,taking medications by self or through online portals is not a good idea
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor